# SDR UIEA202008120737

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,181 hours, 19,435 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Quick Disconnect
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION,  FOUND OIL POOLING UNDER NR 2 ENGINE.   SECURED THE NR 2 ENGINE QUICK DISCONNECT T/R FITTING IAW MM 71-11-04. OPS CHECK OK.
